# SDR USAABB01099

- Difficulty date: September 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR PROXIMITY LIGHTING INOPERATIVE ON RIGHT SIDE NEAR ROWS 8 THROUGH 11.  MAINTENANCE FOUND AND REPAIRED BROKEN WIRING.  (M)
